MAUDE Adverse Event Report: CAREFUSION, INC SAFE-T-CENTESIS TRAY 6FR X 16CM; THORACENTESIS TRAY

CAREFUSION, INC SAFE-T-CENTESIS TRAY 6FR X 16CM; THORACENTESIS TRAY
Catalog Number PIG1260T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a0504, patient problem code: f26.
 
Event or Problem Description
It was reported by customer that the bxt pig1260t that was defective.The hub where the needle comes out was leaking and sucks air (supposed to be a closed valve).Verbatim: rcc received a complaint via email.Email(s) attached.Item: (b)(4), quantity affected: (b)(4) ea, serial/lot number: (b)(6).Reported issue per customer: 3/19/2024 xxxxxx reports that they had 1 ea bxt pig1260t that was defective.The hub where the needle comes out was leaking and sucks air (supposed to be a closed valve).Lot #0001548326, exp date 2026-01-31.Customer has sample to send in.Injuries or adverse event: no.
 
Additional Manufacturer Narrative
(b)(4) follow-up emdr for device evaluation: one catheter and veress needle was provided to our quality team for investigation.Through visual inspection, we were unable to recreate the failure, fluid was drawn through the veress/catheter assembly, and no leaking was observed; therefore, the reported failure could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001548326 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
It was reported by customer that the bxtpig1260t that was defective.The hub where the needle comes out was leaking and sucks air (supposed to be a closed valve).Verbatim: rcc received a complaint via email.Email(s) attached.3/19/2024 xxxxxn reports that they had 1 ea bxtpig1260t.Reported issue per customer: 3/19/2024 xxxxxx reports that they had 1 ea bxtpig1260t that was defective.The hub where the needle comes out was leaking and sucks air (supposed to be a closed valve).Lot #0001548326, exp date 2026-01-31.Customer has sample to send in.Injuries or adverse event: no.

Brand Name
SAFE-T-CENTESIS TRAY 6FR X 16CM
Common Device Name
THORACENTESIS TRAY
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key19080239
Report Number1625685-2024-00033
Device Sequence Number6271862
Product Code PXI
UDI-Device Identifier10885403108365
UDI-Public(01)10885403108365
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue NumberPIG1260T
Device Lot Number0001548326
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by Manufacturer05/21/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown